A pinching problem for locally homogeneous spaces

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-74
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume41
Issue number1
DOIs
Publication statusPublished - Jan 1 1989

Fingerprint

Homogeneous Space

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A pinching problem for locally homogeneous spaces. / Katsuda, Atsushi.

In: Journal of the Mathematical Society of Japan, Vol. 41, No. 1, 01.01.1989, p. 59-74.

Research output: Contribution to journalArticle

@article{0c99efebf5f84304b271746ce210cbd9,
title = "A pinching problem for locally homogeneous spaces",
author = "Atsushi Katsuda",
year = "1989",
month = "1",
day = "1",
doi = "10.2969/jmsj/04110057",
language = "English",
volume = "41",
pages = "59--74",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "1",

}

TY - JOUR

T1 - A pinching problem for locally homogeneous spaces

AU - Katsuda, Atsushi

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972564377&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972564377&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04110057

DO - 10.2969/jmsj/04110057

M3 - Article

AN - SCOPUS:84972564377

VL - 41

SP - 59

EP - 74

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -